| Model Number |
50-601XL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient received a myosure procedure on (b)(6) 2025, during the procedure hysteroscopy revealed a large fibroid protruding through the cervix.A myosure xl was used to weaken the base of the fibroid and scissors were used to excise the fibroid.A second hysteroscopy showed complete removal.Weeks after the case the physician informed that the patient kept bleeding post surgery and had to be brought back into the operating room on the same day for a resectoscope ablation to minimize the bleeding.Device was discarded.No other information available.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.